Lefschetz section theorems for tropical hypersurfaces
Annales Henri Lebesgue, Volume 4 (2021) , pp. 1347-1387.

Metadata

Keywordstropical geometry, tropical homology, Lefschetz section theorems, Hodge theory

Abstract

We establish variants of the Lefschetz section theorem for the integral tropical homology groups of tropical hypersurfaces of tropical toric varieties. It follows from these theorems that the integral tropical homology groups of non-singular tropical hypersurfaces which are compact or contained in n are torsion free. We prove a relationship between the coefficients of the χ y genera of complex hypersurfaces in toric varieties and Euler characteristics of the integral tropical cellular chain complexes of their tropical counterparts. It follows that the integral tropical homology groups give the Hodge numbers of compact non-singular hypersurfaces of complex toric varieties. Finally for tropical hypersurfaces in certain affine toric varieties, we relate the ranks of their tropical homology groups to the Hodge–Deligne numbers of their complex counterparts.


References

[AB14] Adiprasito, Karim Alexander; Björner, Anders Filtered geometric lattices and Lefschetz Section Theorems over the tropical semiring (2014) (https://arxiv.org/abs/1401.7301)

[BIMS15] Brugallé, Erwan; Itenberg, Ilia; Mikhalkin, Grigory; Shaw, Kristin Brief introduction to tropical geometry, Proceedings of the Gökova Geometry-Topology Conference 2014 (2015), pp. 1-75 | MR 3381439 | Zbl 1354.14089

[Cur14] Curry, Justin Michael Sheaves, cosheaves and applications, ProQuest LLC, 2014 Thesis (Ph.D.)–University of Pennsylvania, USA https://www.proquest.com/docview/1553207954 | MR 3259939

[DK86] Danilov, Vladimir I.; Khovanskiĭ, Askold G. Newton polyhedra and an algorithm for calculating Hodge–Deligne numbers, Izv. Akad. Nauk SSSR, Ser. Mat., Volume 50 (1986) no. 5, pp. 925-945 | MR 873655

[Ful93] Fulton, William Introduction to toric varieties. The 1989 William H. Roever Lectures in Geometry, Annals of Mathematics Studies, 131, Princeton University Press, 1993 | Article | MR 1234037 | Zbl 0813.14039

[GS19] Gross, Andreas; Shokrieh, Farbod Sheaf-theoretic approach to tropical homology (2019) (https://arxiv.org/abs/1906.09245)

[Hat02] Hatcher, Allen Algebraic topology, Cambridge University Press, 2002 | MR 1867354 | Zbl 1044.55001

[IKMZ19] Itenberg, Ilia; Katzarkov, Ludmil; Mikhalkin, Grigory; Zharkov, Ilia Tropical homology, Math. Ann., Volume 374 (2019) no. 1-2, pp. 963-1006 | Article | MR 3961331 | Zbl 07070539

[Ite17] Itenberg, Ilia Tropical homology and Betti numbers of real algebraic varieties (2017) (https://web.ma.utexas.edu/users/sampayne/pdf/Itenberg-Simons2017.pdf)

[JRS18] Jell, Philipp; Rau, Johannes; Shaw, Kristin Lefschetz (1,1)-theorem in tropical geometry, Épijournal de Géom. Algébr., EPIGA, Volume 2 (2018), 11 | MR 3894860 | Zbl 1420.14143

[JSS19] Jell, Philipp; Shaw, Kristin; Smacka, Jascha Superforms, tropical cohomology, and Poincaré duality, Adv. Geom., Volume 19 (2019) no. 1, pp. 101-130 | Article | MR 3903579 | Zbl 1440.14277

[Kho77] Khovanskiĭ, Askold G. Newton polyhedra, and toroidal varieties, Funkts. Anal. Prilozh., Volume 11 (1977) no. 4, p. 56-64, 96 | MR 0476733

[KS16] Katz, Eric; Stapledon, Alan Tropical geometry, the motivic nearby fiber, and limit mixed Hodge numbers of hypersurfaces, Res. Math. Sci., Volume 3 (2016), 10 | MR 3508247 | Zbl 1379.14032

[KS17] Kastner, Lars; Shaw, Anna-Lena Kristinand Winz Cellular sheaf cohomology of polymake, Combinatorial algebraic geometry. Selected papers from the 2016 apprenticeship program, Ottawa, Canada, July–December 2016 (Fields Institute Communications), Volume 80, The Fields Institute for Research in the Mathematical Sciences, Toronto; Springer, 2017, pp. 369-385 | MR 3752508 | Zbl 1390.14007

[MM18] de Cataldo, Mark Andrea; Migliorini, Luca; Mustaţă, Mircea Combinatorics and topology of proper toric maps, J. Reine Angew. Math., Volume 2018 (2018) no. 744, pp. 133-163 | MR 3871442 | Zbl 1408.14159

[MR18] Mikhalkin, Grigory; Rau, Johannes Tropical geometry, 2018 (https://math.uniandes.edu.co/~j.rau/downloads/main.pdf)

[MS15] Maclagan, Diane; Sturmfels, Bernd Introduction to tropical geometry, Graduate Studies in Mathematics, 161, American Mathematical Society, 2015 | MR 3287221 | Zbl 1321.14048

[Mus04] Mustaţă, Mircea Lecture notes on toric varieties, 2004 (http://www-personal.umich.edu/~mmustata/toric_var.html)

[MZ14] Mikhalkin, Grigory; Zharkov, Ilia Tropical eigenwave and intermediate Jacobians, Homological mirror symmetry and tropical geometry. Based on the workshop on mirror symmetry and tropical geometry, Cetraro, Italy, July 2–8, 2011 (Lecture Notes of the Unione Matematica Italiana), Volume 15, Springer, 2014, pp. 309-349 | Article | MR 3330789 | Zbl 1408.14204

[OR13] Osserman, Brian; Rabinoff, Joseph Lifting nonproper tropical intersections, Tropical and non-Archimedean geometry. Bellairs workshop in number theory, tropical and non-Archimedean geometry, Bellairs Research Institute, Holetown, Barbados, USA, May 6–13, 2011 (Contemporary Mathematics), Volume 605 (2013), pp. 15-44 | Article | MR 3204266 | Zbl 1320.14078

[Pay09] Payne, Sam Analytification is the limit of all tropicalizations, Math. Res. Lett., Volume 16 (2009) no. 2-3, pp. 543-556 | Article | MR 2511632 | Zbl 1193.14077

[RS18] Renaudineau, Arthur; Shaw, Kristin Bounding the Betti numbers of real hypersurfaces near the tropical limit (2018) (https://arxiv.org/abs/1805.02030)

[Sha93] Shapiro, Boris Z. The mixed Hodge structure of the complement to an arbitrary arrangement of affine complex hyperplanes is pure, Proc. Am. Math. Soc., Volume 117 (1993) no. 4, pp. 931-933 | Article | MR 1131042 | Zbl 0798.32029

[She85] Shepard, Allen Dudley A cellular description of the derived category of a stratified space (1985) (published on ProQuest LLC, https://www.proquest.com/openview/ca196f7bbe67f464b8da5c5930e20635/1?pq-origsite=gscholar&cbl=18750&diss=y) (Ph. D. Thesis) | MR 2634247

[Wis02] Wisniewski, Jarosław A. Toric Mori theory and Fano manifolds, Geometry of toric varieties (Séminaires et Congrès), Volume 6, Société Mathématique de France, 2002, pp. 249-272 | MR 2063740 | Zbl 1053.14002

[Zha13] Zharkov, Ilia The Orlik–Solomon algebra and the Bergman fan of a matroid, J. Gökova Geom. Topol. GGT, Volume 7 (2013), pp. 25-31 | MR 3153919 | Zbl 1312.14148